# SDR USAA20090429EM024

- Difficulty date: April 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17096137401
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE COCKPIT DOOR CAME OFF THE HINGES WHEN THE DOOR WAS OPENED.  MAINTENANCE REMOVED AND REPLACED THE COCKPIT DOOR UPPER HINGE AND PERFORMED ADJUSTMENTS OF THE COCKPIT DOOR.
